# SDR GTIA20130315521

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 23,786 hours, 11,410 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: D572591620000
- Part serial: 2265
- Condition: Corroded
- Location: Zone 700
- Part time: 23,786 hours, 11,410 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR JACK FITTING HAS CORROSION LOWER SIDE. REPLACED LT WING MLG RETRACTION JACK ANCHORAGE FITTING.
